Ask an expert
Question

06 Feb 2009

37 weeks pregnant &amp  severely depressed
I am 37 weeks pregnant and will be having my c-section in less than two weeks
I have been struggling with depression and used to take Talomil to treat it. Obviously, when I found out I was pregnant, my gynae advised that I stop the Talomil immediately. The problem is that Í  am really struggling - been feeling very depressed.
Would it be harmful to the baby if I started taking Talomil now?
Answer 465 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

Discuss this with your doctor. Depression should not just involve taking a Pill. In terms of effects on the baby, it is relatively safe.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.